# SDR MWEA95332

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2777897
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLOORBEAM AT STA 256, 275, 408, AND 465 CHAFED FROM FLOOR CENTER PANELS.  MAINTENANCE FABRICATED AND INSTALLED WEAR STRIP REPAIR IAW SRM 53-05 FIG 20A, RETURNED A/C TO SERVICE.
